MathSciNet Relay Station
MathSciNet bibliographic data
MR575221 (81e:47041) 47G05 (47A55)
Perelʹmuter, M. A. Perturbation of operators with an integral resolvent. (Russian) Funktsional. Anal. i Prilozhen. 14 (1980), no. 2, 75–76.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement